MathSciNet Relay Station
MathSciNet bibliographic data
MR2312422 (2007m:15023) 15A45 (47A30 47A63)
Bourin, Jean-Christophe; Uchiyama, Mitsuru A matrix subadditivity inequality for $f(A+B)$ and $f(A)+f(B)$. Linear Algebra Appl. 423 (2007), no. 2-3, 512–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement